# SDR ASOA201102205

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 19,702 hours, 18,255 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT NOTICED CABIN ALT CLIMBING AT 2500 FPM CYCLED PRESSURE CONTROLLERS DID NOT REGAIN CONTROL, ATTEMPTED MANUAL MODE AGAIN NO CONTROL. LANDED WITH EMERGENCY DEPRESS ON IAW QRH.   REPOSITIONED DUCT INSULATION FROM LT OUTFLOW VALVE.   PERFORMED OPS CHECK OF PRESSURIZATION IAW AMM 21-31-10.  DEFER CLEARED.  PLACARD REMOVED.
